# SDR COEA2020051507911

- Difficulty date: April 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB03
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100038 HEAVY CHECK COE/MAJOR REPAIR: R/H LONGITUDINAL FLOORBEAM CRACKED FORWARD OF FRAME 20. CORRECTIVE ACTION: REPAIRED PER E.O. 5315-01.
